Excitable media in a chaotic flow

Neufeld, Zoltan (2001) Excitable media in a chaotic flow. Physical Review Letters, 87 10: 108301.1-108301.4. doi:10.1103/PhysRevLett.87.108301

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ276545.pdf Full text (open access) application/pdf 243.74KB 4

Author Neufeld, Zoltan
Title Excitable media in a chaotic flow
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 2001
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.87.108301
Open Access Status File (Publisher version)
Volume 87
Issue 10
Start page 108301.1
End page 108301.4
Total pages 4
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 40 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 28 Jun 2012, 13:01:52 EST by Zoltan Neufeld on behalf of Mathematics